# SDR REXA2021101100848

- Difficulty date: September 13, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180753
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL DD5 P/N: 601R318075-3 WITH ELONGATED HOLES & CORROSION WITH A CORRODED CLEAT P/N: 600-31902-269	REMOVED & REPLACED INTERCOSTAL DD5 P/N: 601R318075-3 & CLEAT PN 600-31902-269 IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01 REV 38 07/25/20 WVAC EMP STAMP #769 MTC
